# SDR V0XD2018121870005

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Cover
- Condition: Cracked
- Location: Stick Shaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE STICK SHAKER COVER IS CRACKED.  CORRECTIVE ACTION:  FABRICATED AND REPLACED PILOTS SIDE STICK SHAKER COVER IAW GO JET EO CRJ700-25-048-R1 DATED 31 JULY 2013.
